×

zbMATH — the first resource for mathematics

Analytic capacity and linear measure. (English) Zbl 0394.30013
MSC:
30C85 Capacity and harmonic measure in the complex plane
28A75 Length, area, volume, other geometric measure theory
31A15 Potentials and capacity, harmonic measure, extremal length and related notions in two dimensions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] L. Ahlfors: Bounded analytic functions. Duke Math. J. 14 (1947), 1 - 11. · Zbl 0030.03001
[2] L. Ahlfors A. Beurling: Conformai invariants and function theoretic null sets. Acta Mathematica 83 (1950), 101-129. · Zbl 0041.20301
[3] А. Г. Витушкин: Аналитическая емкость и некоторые её свойства. Доклады АН СССР 123 (1958), 778-781. · Zbl 0995.62501
[4] А. Г. Витушкин: Аналитическая емкость в задачах теории приближений. Успехи матем. наук 22 (1967), 142-199. · Zbl 1103.35360
[5] L. Sario M. Nakai: Classification theory of Riemann surfaces. Springer-Verlag 1970. · Zbl 0199.40603
[6] L. Zalcman: Analytic capacity and rational approximation. Lecture Notes in Math. vol. 50, Springer-Verlag 1968. · Zbl 0171.03701
[7] T. W. Gamelin: Uniform algebras. Prentice-Hall 1969. · Zbl 0213.40401
[8] J. Garnett: Analytic capacity and measure. Lecture Notes in Math. vol. 217, Springer-Verlag 1972. · Zbl 0253.30014
[9] С. Я. Хавинсон: О стирании особенностей Литовский математический сборник III. (1963), 271-287. · Zbl 0326.20034
[10] В. П. Хавин С. Я. Хавинсон: Некоторые оценки аналитической емкости. Доклады АН СССР 138 (1961), 789-792. · Zbl 1225.94009
[11] Ch. Pommerenke: Über die analytische Kapazität. Archiv der Math. 11 (1960), 270-211. · Zbl 0094.04602
[12] P. Painlevé: Sur les lignes singulières des fonctions analytiques. Ann. Fac. Sci. Toulouse, Sci. Math, et Sci. Phys. 2 (1888), 1-130. · JFM 20.0404.01
[13] А. Г. Витушкин: Пример множества положительной длины. но нулевой аналитической емкости, Доклады АН СССР 727 (1959), 246-249. · Zbl 1047.90504
[14] J. Garnett: Positive length but zero analytic capacity. Proc. Amer. Math. Soc. 24 (1970), 696-699. · Zbl 0208.09803
[15] Л. Д. Иванов: О гипотезе Данжуа. Успехи матем. наук 18 (1964), 147-149. · Zbl 1117.65300
[16] Л. Д. Иванов: Вариации множеств и функций. Изд. ,,Наука”, Москва 1975. · Zbl 1170.01354
[17] И. А. Широков: Аналитическая емкость множеств. близких к гладкой кривой, Вестник Ленинград. Ун-та 4 (1973), No. 19, 73-78, 153. · Zbl 1170.01397
[18] A. M. Davie: Analytic capacity and approximation problems. Trans. Amer. Math. Soc. 171 (1972), 409-444. · Zbl 0263.30032
[19] T. Rado P. V. Reichelderfer: Contincous transformations in Analysis. Springer-Verlag 1955. · Zbl 0067.03506
[20] J. Král: Hladké funkce s nekonečnou cyklickou variací. Čas. pěst. mat. 93 (1968), 178-185.
[21] T. Wazewski: Kontinua prostowalne w związku z funkcjami i odwzorowaniami absolutnie ciagtemi. Ann, Soc. Polon. Math. 3, Suppl. (1927), 9-49.
[22] K. Kuratowski: Topologie II. Warszawa 1952. · Zbl 0049.39704
[23] J. Štulc J. Veselý: Souvislost cyklické a radiálni variace cesty s její délkou a ohybem. Čas. pěst. mat. 93 (1968), 80-116.
[24] Г. Є. Перевалов: О мере множеств. лежащих на плоских континуумах, Сибир. матем. жур. III (1962), 573-581. · Zbl 1005.68507
[25] J. Král: Some inequalities concerning the cychc and radial variations of a plane path-curve. Czechoslovak Math. J. 14 (1964), 271-280.
[26] J. Král: Teorie potencialu I. Stat. ped. nakl. Praha 1965.
[27] J. Král: The Fredholm radius in potential theory. Czechoslovak Math. J. 15 (1965), 454-473, 565-588. · Zbl 0145.37003
[28] J. Král: Non-tangential limits of the logarithmic potential. Czechoslovak Math. J. 14 (1964), 455-482. · Zbl 0137.30301
[29] S. Jacobson: Pointwise bounded approximation and analytic capacity of open sets. Trans. Amer. Math. Soc. 218 (1976), 261-283. · Zbl 0338.30028
[30] J. Matyska: An example of removable singularities for bounded holomorphic functions. to appear. · Zbl 0468.30026
[31] A. P. Calderón: Cauchy integrals on Lipschitz curves and related operators. Proc. Natl. Acad. Sci. USA 4 (74) 1977, 1324-1327. · Zbl 0373.44003
[32] В. П. Хавин: Граничные свойства интегралов типа Коши и гармонически сопряженных функций в областях со спрямляемой границей. Матем. сборник т. 68 (110) 1965, 499- 517 · Zbl 1099.01519
[33] А. Г. Витушкин: О многомерных вариациях. Москва 1955. · Zbl 1160.26300
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.